# SDR AALA201804259012

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 77,794 hours, 9,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLASHLIGHT IN THE AFT GALLEY JUMP SEAT FOUND INOPERATIVE.  REPLACED THE FLASHLIGHT IAW MM 25-64-01.
